# SDR SWIA201024862

- Difficulty date: August 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 25,291 hours, 35,077 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LEFT DIRECT VISION WINDOW IS CRACKED AT LOWER END.  (C-CHECK)  REPLACED LEFT COCKPIT DIRECT VISION WINDOW PER AMM.
